# SDR ASAA2020092933244

- Difficulty date: September 29, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 32,360 hours, 9,318 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 8358
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 52,321 hours, 21,554 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 START VALVE STUCK INTERMITTENTLY DURING ENGINE START.  GOOD APU PRESSURE ENGINE START SWITCH, GRD.  NO START VALVE OPEN LIGHT AND NO N2 ROTATION, MADE 3 ATTEMPTS TO START (UNSUCCESSFUL).  UNDER CONSULTATION WITH ALASKA MX CONTROL, START VALVE OPEN LIGHT CAME ON 4TH ATTEMPT AFTER 18 SECONDS WITH NR 1 ENGINE START SWITCH IN GRD, GOOD START.  GROUNDED-YES.  ACCOMPLISHED B737-800 FIM 80-07 TASK 804 VOLTAGE GOOD.  REMOVED & REPLACED NR 1 ENG START VALVE, PER SAME.  OPERATIONS & LEAK CHECK GOOD.
